Sorry to hear about your problem
The fever that you are having can be due to Malaria
as the malaria fever is associated with chills. Also UTI and respiratory tract infections can also present with chills.
You may need an antibiotic like ciprofloxacin to tackle the infection that you have along with Motrin. Paracetamol would be a better choice than motrin .
Few tests may be required like Blood CP, MP , etc to reach a diagnosis.
Your best course would be to visit a hospital as the fever is increasing so that a doctor may examine you and advise appropriate antibiotic accordingly.
This conversation is open till the time you are satisfied. If you have any further questions, feel free to ask. I will be more than happy to help you out.
Best of luck...Take care.
Do click ACCEPT
if you find the answer useful for you. In this way I will be rewarded for my work and time here for you. Clicking accept will not cost you anything. Bonus and positive feedback
will be highly appreciated.